MAUDE Adverse Event Report: CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe

CooperSurgical, Inc. CooperSurgical; Swartz Doppler Probe
Model Number DP-SDP001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hospital is having issues with the probe performance.Hospital reported that they had discarded defective devices.Additional communication revealed that the issues they have been having are related to sound.They cannot hear the sound waves from the probe when applied to the vessel.No patient harm reported.No additional information is available.(b)(6).
 
Additional Manufacturer Narrative
B3: between (b)(6) 2026.Device has been discarded.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CooperSurgical
Common Device Name
Swartz Doppler Probe
Manufacturer (Section D)
CooperSurgical, Inc.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
CooperSurgical, Inc.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
+1(475)265-1582
MDR Report Key50476908
Report Number1216677-2026-00105
Device Sequence Number10093719
Product Code ITX
UDI-Device Identifier00888937027792
UDI-Public(01)00888937027792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDP-SDP001
Device Catalogue NumberDP-SDP001
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown